No products in the basket.
Alka-Seltzer Original 20 Effervescent Tablets
Fast effective pain relief
Product information for Alka-Seltzer Original 20 Effervescent Tablets
Contains the active ingredients Aspirin, Sodium Hydrogen Carbonate and Citric Acid.
Provides fast and effective relief from general pains such as; migraine headaches, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.
Fast effective pain relief!
Each Effervescent Tablet contains: Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid 965mg, Sodium content 477mg per Tablet, Alka-Seltzer dissolved in Water becomes Sodium Acetylsalicylate, Sodium Citrate and Sodium Hydrogen Carbonate.
Keep Out Of The Reach And Sight Of Children.
Do not store above 25 C.
Store in original packaging.
Preparation and Usage
Please read the enclosed leaflet carefully.
Directions: Alka-Seltzer must always be dissolved in water before taking.
Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary.
Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor.
Do not give to children aged under 16 years, unless on the advice of a doctor.
If symptoms persist consult your doctor.
Do Not Exceed The Stated Dose.
Lower Age Limit
Advisory 16 Years
20 x Effervescent Tablets
Please Note: Whilst Chemist Extra makes every effort to ensure that all of the information shown here is up to date, the information shown on this page should not replace the advice of a medical professional or the information which can be found on the products packaging and leaflet (if applicable).
*Disclaimer: Results and outcomes of this product may vary from individual to individual.